Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BD / BECTON DICKINSON INTEGRA SYRINGE; SYRINGE, ANTISTICK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BD / BECTON DICKINSON INTEGRA SYRINGE; SYRINGE, ANTISTICK
Model Number
305274
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
While giving an injection with a bd integra syringe, the metal tip of the plunger broke through the plunger stopper.As a result, the patient received less than a full dose of medication.Fda safety report id # (b)(4).
New Search
Submit an Adverse Event Report
Brand Name
INTEGRA SYRINGE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer
(Section D)
BD / BECTON DICKINSON
MDR Report Key
15401801
Report Number
MW5111968
Device Sequence Number
6952236
Product Code
MEG
UDI-Device Identifier
00382903052745
UDI-Public
(01)00382903052745
Combination Product (Y/N)
N
Initial Reporter State
MD
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Patient
Type of Report
Initial
Report Date
(Section B)
09/07/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Expiration Date
01/31/2026
Device Model Number
305274
Device Lot Number
1029961
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/09/2022
Patient Sequence Number
1
Patient Age
55 YR
Patient Sex
Male
Patient Ethnicity
Non Hispanic
Patient Race
White